# SDR AU990818

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Condition: Wrong Part
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR TO CRANKCASE OIL HOSE, INCORRECT PART.  THE HOSE WAS AN AEROQUIP TYPE 303 HOSE AND WAS AN UNAPPROVED PART IAW AD/LYC/86 AMDT2.
